MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BLADE 3.5 CURVED CONCAVE FULL RADIUS; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. BLADE 3.5 CURVED CONCAVE FULL RADIUS; SAW, POWERED, AND ACCESSORIES
Model Number 7210980
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign zip code is (b)(6).
 
Event or Problem Description
It was reported that the top of the blade was chipped off whilst performing a knee arthroscopy.No patient injury or significant time delay reported.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
BLADE 3.5 CURVED CONCAVE FULL RADIUS
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7555069
Report Number1219602-2018-00679
Device Sequence Number283927
Product Code HAB
UDI-Device Identifier03596010595775
UDI-Public(01)03596010595775(17)220811(10)50679700
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Model Number7210980
Device Catalogue Number7210980
Device Lot Number50679700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer07/10/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date07/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1